# SDR DHL9872073D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Damaged
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 2 ENG RT AFT COWLING LOWER AFT  CORNER WORN, CRACKED AND RIVET HEAD PULLING THROUGH.  ROUTED OUT DAMAGE ON RIB PER SRM 51-10-1.  INSTALLED RIB REPAIR PER SRM 54-10-3, 6.5 BY 5  AND REPLACED DAMAGED ANGLE PER SRM 51-40-3, 7 BY 6, N/R 6766.
